# SDR CA000714039

- Difficulty date: June 14, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 24,400 hours
- Engine: Pwa R134059
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 30F1611C
- Condition: Failed
- Location: Generator
- Component: Generator, Bendix
- Stage of operation: IN
- How discovered: C
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) GENERATOR NOT SUPPLYING POWER.
